It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Hep A Vaccine: How Do You Cure an Allergic Reaction to It?

page: 1
3

log in

join
share:

posted on Aug, 21 2009 @ 06:12 PM
link   
My profession requires having a health card for which I am mandated to get the Hepatitis vaccinations. When I first received this Hepatitis A vaccination March 17th of ’03 everything went normal. However, when I received the second & final booster shot on Tuesday, January 15th, 2008 I went home and took a nap in the afternoon. When I woke up at 6pm, I had the feeling of a popcorn kernel in the back of my throat on the left side. I disregarded it as having a dry throat from sleeping with my mouth open under the heater vent.

For the next several days, I continued to have this feeling no matter what I did to clear and coat my throat. I couldn’t take it anymore on the morning of Sunday, January 20th, so l grabbed my flashlight and looked at the back of my throat. What I saw literally horrified me! There was this piece of flesh on the left side of my throat that was swollen to the size of a golf ball! It had so many large white dots the size peas inside each of the pores it actually looked like a disco ball for Smurfs (stop laughing).

I immediately panicked trying to think of what kind of desert insect could have crawled inside of my mouth while I had been sleeping and laid eggs in the back of my throat. I tried calling several clinics but it was MLK Day weekend and no one was available until Monday or Tuesday. So I while I was in my hairdresser’s chair Sunday, I told him about my dilemma and he asked to look at it (men!). He bust out laughing so hard he cried. “Nothing has laid eggs in your throat. You have tonsillitis. You probably had an allergic reaction to the Hep vacc. Go see your doctor.”

Okay. I’m not a drama queen, but I’ve never had tonsillitis in my 38 years of life. I’ve had strept throat, ear infections, sinusitis, bronchitis and pneumonia, but never tonsillitis. Therefore, I would not know how to identify it. So I took some Amoxicillin I had left over from a root canal a few months earlier. It helped a bit but didn’t cure the issue.

I saw THREE different medical doctors (two were specialists) and told them the timeline of what happened. Not one of them attributed my ‘sore throat’ to the vaccination and none of them could see what my ailment was. “Tonsillitis is when both of your tonsils swell up and kiss.” For the first time in my life, I was actually refused a prescription by THREE different doctors who told me to “just drink water and take it easy”. One physician actually went as far as to tell me it was my imagination. (I’m a Psychologist, I know the difference.)

I have tried numerous remedies to help but haven’t found a cure for the reaction. My throat is constantly irritated, a darker shade of pink than it should be, has bumps (not white in color) and I seem to get allergy symptoms every other month. I know that all of this is from the Hep Vacc.

Does anyone have any suggestions that may remedy this situation for me or anyone else with a similar issue?

Because I am a healthcare professional, I am concerned about my health if I am mandated to receive the Swine Flu vacc. Is there anything people can do proactively to counteract the negative effects of a vaccination?

Thank you in advance for your assistance.




posted on Aug, 21 2009 @ 06:50 PM
link   
reply to post by Nivcharah
 


I'll take a stab at it. Excuse the pun.

1. for the pain or discomfort take one tab of ibuprophen (200mg) a day, but no more. Bolo for a certain side effect, ringing of the ears or tinnitus. I just recently had to stop taking ibuprophen for this reason, but had taken it in low dose for years for a back problem.

2. assume an auto immune disorder. Take 2000 IU of Vitamin D per day. Less than 1 mg. of active substance. This is like a hormone that regulates many bodily functions. Look! Puritan's Pride vitamins has a buy one get two free sale going. (I don't work for them) 10.99+s+h gets you 300 tabs. Give it a try.

( I must add that I am not a doctor, nurse, or certified medical professional. I take a lot of supplements myself. Recently installed full spectrum light in my house for health benefits)


[edit on 21-8-2009 by son of total newbie]



posted on Aug, 21 2009 @ 07:00 PM
link   
you got the jab for hep A in 03 but the booster in 08? this does not make sense as i have had the jab for hep A and B and the booster's are given a year later. why the long wait? and did you get the hep B jab?

i think the thing in your throat is just coincidence



posted on Aug, 21 2009 @ 07:32 PM
link   
reply to post by stealthyaroura
 


I had to get the second jab when my health card needed to be renewed. No one said, "Come back _____ for the second shot." I didn't even realize I needed a second shot. It was only Hep A. Never had Hep B. Never will.

NOT a coincidence. I've never had 'allergies' per se. Sinusitis was always a cold. To have such a reaction within a few hours of a vaccination is normal. Taking a nap is normal. Feeling general ache and ick is normal. Having ONE tonsil inflame and become filled with pus is not normal. I've met 2 other people who had the exact same circumstance occur (only the left tonsil) but for some reason, their doctors 'fixed' their problem. Though I do not know if they received their Hep A shot from the same location or same year I went.

I hate to ask people for their physician's names (that's personal info), but I wish I had so I could have gone to one of those doctors.



new topics

top topics
 
3

log in

join